# SDR ASAA0680362

- Difficulty date: March 30, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 50,390 hours, 27,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5911412309
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RADIO ALTIMETER ANTENNA DOUBLER CORRODED.  REPLACED ANTENNA DOUBLER PER SRM 51 10 4 AND 51 30 5.
